# SDR AALA200802600A

- Difficulty date: November 28, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 82,235 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18759
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM LEFT HAND SEAT ROWS 20AB TO AFT CABIN INOPERTIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.
